Loading...
Loading...

Go to the content (press return)

SIAM journal on mathematical analysis

Total activity: 1
Additional title
Materials science & engineering database
ISSN
0036-1410 Open in new window
Publication / Production
Philadelphia : Society for Industrial and Applied Mathematics, 1970-
Publisher
Society for Industrial and Applied Mathematics
URL
https://search.proquest.com/publication/666308 Open in new window

Scientific and technological production

1 to 1 of 1 results
 
  • On squirt singularities in hydrodynamics

     Córdoba, D.; Fefferman, C.; De La Llave, R.
    SIAM journal on mathematical analysis
    Vol. 36, num. 1, p. 204-213
    Date of publication: 2004-01
    Journal article
    Loading...